# SDR AALA201901289041

- Difficulty date: January 27, 2019
- Submitted: January 29, 2019
- Operation: Air carrier
- Aircraft: N544UW
- Make and model: Airbus A321-231
- Aircraft serial: 4847
- Aircraft time: 25,873 hours, 9,679 cycles
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Damper
- Condition: Low Pressure
- Location: L1 Door
- Stage of operation: IN
- How discovered: O
- Nature of condition: J
- Precautionary procedure: K

## Discrepancy

AIRCRAFT WAS NOT GROUNDED: DOOR SLIDES DISPLAYED "CHECK DOOR PRESSURE" WARNING ON MASTER CONTROL PANEL. PRESSURE INDICATOR ON SLIDE CHECKS IN GREEN, DOOR ASSIST PRESSURE CHECKS IN YELLOW. MAINTENANCE SERVICED L1 DOOR ASSIST BOTTLE (DAMPER) TO PROPER PRESSURE PER AMM 52-22-00 AND PERFORMED SATISFACTORY OPERATIONAL CHECK.
